# SDR DL73G040739

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 31,776 hours, 18,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE FOUND ROWS 1 AND 2 DEF EMERGENCY LIGHTS INOP ON SEATS.  PINS WERE FOUND OUT OF THE CONNECTOR AND RE-INSERTED INCORRECTLY RESULTING IN THE FUSABLE LINK AT THE BATTERY CHARGER M1132 FAILING.  REPLACEMENT OF FUSABLE LINK CORRECTED THE SITUATION.
